# SDR DALA2018101506040

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 70,984 hours, 51,396 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE DETECTER RT GOING OFF. AFT RT LAV SMOKE DETECTOR NOT TESTING REPLACED SAME OPS NORMAL. (LP4822100)
